Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 112, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 29, 2022, 5:47 PM EDT for Lucas County, Wood County, Ohio. It was in force for 58 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2022, 5:47 PM EDT (21:47 UTC)
- Expired
- Aug 29, 2022, 6:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lucas County, OH, Wood County, OH
The radar
The Detroit radar (KDTX), 122 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 5:58 PM EDT | TSTM WND GST 59 | Toledo Express Airport, OH | CORRECTS PREVIOUS TSTM WND GST REPORT FROM TOLEDO EXPRESS AIRPORT. ASOS STATION KTOL TOLEDO MEASURED A 51 KT THUNDERSTORM WIND GUST. CORRECTED FOR TIME. |
| Aug 29, 6:04 PM EDT | TSTM WND DMG | 6 Nw Whitehouse, OH | POWER POLE DOWN ON VEHICLE AND WIRES NEAR SR 64 AND AIRPORT HIGHWAY. TIME ESTIMATED VIA RADAR. |
| Aug 29, 6:05 PM EDT | TSTM WND DMG | Holland, OH | LARGE TREE DOWN ACROSS ROADWAY. TIME ESTIMATED VIA RADAR. |
| Aug 29, 6:10 PM EDT | TSTM WND DMG | 2 Wsw Rossford, OH | *** 1 FATAL *** A TREE FELL ON A WOMAN NEAR THE INTERSECTION OF COPLAND STREET AND BEVERLY DRIVE RESULTING IN A FATALITY. TIME WAS ESTIMATED BY REPORTS AND RADAR. |
| Aug 29, 6:14 PM EDT | TSTM WND DMG | 1 Se Waterville, OH | LARGE BRANCH BLOCKING ROAD. TIME ESTIMATED VIA RADAR. |
| Aug 29, 6:14 PM EDT | TSTM WND DMG | Sylvania, OH | MULTIPLE LARGE TREES UPROOTED. TIME ESTIMATED VIA RADAR. |
| Aug 29, 6:15 PM EDT | TSTM WND DMG | 3 Nne Ottawa Hills, OH | SNAPPED POWER POLE AT PAWNEE RD AND MCGREGOR LN. |
| Aug 29, 6:20 PM EDT | TSTM WND DMG | 2 Se Toledo, OH | A LARGE TREE ON POWER LINES AND BLOCKING ROAD AT WASAON AND SEGUR ROADS. |
| Aug 29, 6:24 PM EDT | MARINE TSTM WIND 45 | 1 W Harbor View, OH | BUOY STATION THRO1 TOLEDO, OH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 29, 4:13 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
572
WUUS51 KCLE 292147
SVRCLE
OHC095-173-292245-
/O.NEW.KCLE.SV.W.0112.220829T2147Z-220829T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
547 PM EDT Mon Aug 29 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Wood County in northwestern Ohio...
Lucas County in northwestern Ohio...
* Until 645 PM EDT.
* At 547 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Blissfield to near Holgate,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Emergency management. Tree damage was reported in Wauseon.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Toledo, Bowling Green, Fostoria, Perrysburg, Oregon, Sylvania,
Rossford, Waterville, Northwood, Whitehouse, North Baltimore,
Holland, Weston, Maumee, Ottawa Hills, Walbridge, Pemberville,
Millbury, Haskins and Luckey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4172 8387 4172 8341 4175 8338 4175 8332
4168 8320 4167 8316 4162 8315 4162 8342
4117 8342 4117 8388
TIME...MOT...LOC 2147Z 266DEG 44KT 4172 8395 4131 8410
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Sullivan3 follow-up statements
587
WWUS51 KCLE 292212
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
612 PM EDT Mon Aug 29 2022
OHC095-173-292245-
/O.CON.KCLE.SV.W.0112.000000T0000Z-220829T2245Z/
Wood OH-Lucas OH-
612 PM EDT Mon Aug 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WOOD AND LUCAS COUNTIES...
At 611 PM EDT, severe thunderstorms were located along a line
extending from Lambertville to near Weston, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters. Several reports of tree and power-
line damage have been recieved from western Lucas County.
Toledo Express Airport gusted to 59 MPH with these storms.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Toledo, Bowling Green, Fostoria, Perrysburg, Oregon, Sylvania,
Rossford, Waterville, Northwood, Whitehouse, North Baltimore,
Holland, Weston, Maumee, Ottawa Hills, Walbridge, Pemberville,
Millbury, Haskins and Luckey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4172 8387 4172 8341 4175 8338 4175 8332
4168 8320 4167 8316 4162 8315 4162 8342
4117 8342 4117 8388
TIME...MOT...LOC 2211Z 270DEG 44KT 4174 8360 4133 8375
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Sullivan414
WWUS51 KCLE 292228
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
628 PM EDT Mon Aug 29 2022
OHC095-173-292245-
/O.CON.KCLE.SV.W.0112.000000T0000Z-220829T2245Z/
Wood OH-Lucas OH-
628 PM EDT Mon Aug 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WOOD AND NORTHWESTERN LUCAS COUNTIES...
At 626 PM EDT, severe thunderstorms were located along a line
extending from Oregon to near Van Buren, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters. Numerous reports of tree and
power-line damage have been received in Lucas County with
these storms.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Toledo, Bowling Green, Fostoria, Perrysburg, Oregon, Sylvania,
Rossford, Waterville, Northwood, North Baltimore, Holland, Weston,
Maumee, Ottawa Hills, Walbridge, Pemberville, Millbury, Haskins,
Luckey and Bradner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across northwest Ohio. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4172 8371 4173 8327 4169 8321 4167 8316
4162 8315 4162 8342 4117 8342 4117 8386
TIME...MOT...LOC 2226Z 285DEG 40KT 4168 8343 4116 8360
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Sullivan581
WWUS51 KCLE 292245
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
645 PM EDT Mon Aug 29 2022
OHC095-173-292254-
/O.EXP.KCLE.SV.W.0112.000000T0000Z-220829T2245Z/
Wood OH-Lucas OH-
645 PM EDT Mon Aug 29 2022
...THE SEVERE THUNDERSTORM WARNING FOR WOOD AND NORTHWESTERN LUCAS
COUNTIES WILL EXPIRE AT 645 PM EDT...
The storms which prompted the warning are moving out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 4172 8371 4173 8327 4169 8321 4167 8316
4162 8315 4162 8342 4117 8342 4117 8386
TIME...MOT...LOC 2244Z 270DEG 44KT 4169 8316 4117 8334
$$
SullivanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 3:46 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Aug 29, 3:46 PM EDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Cleveland OH 346 PM EDT Mon Aug 29 2022 .SYNOPSIS... A cold front will approach from the west tonight before sweeping east across the area Tuesday. The front will be followed by a secondary cold front Wednesday night into Thursday and high pressure will return through Friday. && .NEAR TERM /THROUGH TUESDAY NIGHT/... Unsettled weather will persist through tonight as additional rounds of convection move across the area. A lull in activity is anticipated before the MCS currently across northern Illinois and southeastern Michigan moves east this evening. Currently thinking it will begin to creep into the area sometime between 21Z and 23Z. Although the MCS should weaken and become less organized as it moves east into a region with less favorable shear, MLCAPE values of 2000-3000 J/kg, dew points in the low to mid 70s, and effective bulk shear values of 20 to 25 knots will support a threat of damaging wind gusts and localized torrential rain/flooding, especially in western zones. Guidance is still a bit inconsistent with the eastward extent of the convection; it's possible that it weakens across the area and leaves behind a boundary to allow additional convection to blossom overnight. There's still quite spread in guidance with any overnight precip, so opted for broad likely PoPs that will likely be refined in subsequent updates. The severe threat should diminish with the initial round of convection, but the heavy rain threat may persist. Scattered showers and isolated thunderstorms will persist through late Thursday morning or early afternoon before tapering off from west to east as a cold front moves east across the CWA. By Tuesday evening, the vast majority of the precip will exit to the east with cold air advection developing in the front's wake. Lingering troughing and cold air aloft may result in scattered lake- enhanced showers across NW PA and extreme NE OH through the end of the near term period. Tonight's lows will manage to fall into the (still unseasonably warm) upper 60s to lower 70s, but it will still feel quite muggy with dew points in the upper 60s to lower 70s. Tuesday's highs will climb into the mid to upper 70s to lower 80s and expect a noticeable cool-down Tuesday night as lows drop into the upper 50s to lower 60s. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... Generally quiet and cooler weather is expected through the short term period as a reinforcing cold front will move south across the Great Lakes Wednesday night into Thursday. For the beginning of the short term period, some lingering lake- effect rain showers and/or clouds are possible across NE OH into NW PA Wednesday morning with gradual clearing expected through the afternoon hours. Another trough will swing south across the eastern Great Lakes Wednesday night into Thursday, extending a reinforcing cold front across the area. At this time, precipitation is not expected, though could see some brief increase in cloud cover across NE OH and NW PA overnight. Cooler and drier weather will return for Thursday, with highs generally in the low to mid 70s. Slightly warmer weather in the upper 70s to perhaps 80 is possible across NW OH. The seasonably- cool weather will continue into Thursday night, with most places dropping into the low 50s with perhaps some upper 40s possible across inland NW PA. && .LONG TERM /FRIDAY THROUGH MONDAY/... The generally weather pattern is expected to continue through the long term period, characterized by generally weak, zonal upper-level flow under surface high pressure. A weak upper trough axis will extend a cold front south across the region late Saturday into Sunday which could result in some isolated shower activity, though confidence remains low on coverage and intensity at this time. Average to slightly above average temperatures are expected through the long term period. The warmest day will be on Saturday ahead of the upper trough/cold frontal passage with temperatures in the mid to upper 80s, though low-level moisture and surface dew points will remain seasonably low. && .AVIATION /18Z Monday THROUGH Saturday/... VFR is expected through the remainder of the afternoon before a line of thunderstorms moves east into the local area this evening. Still some uncertainty in the precip chances at each terminal, but the highest rain chances are at KTOL this evening. Any storms that move over terminals will produce non-VFR visibilities and perhaps gusty, erratic winds. Scattered showers and isolated thunderstorms may linger through Tuesday morning with MVFR possibly developing at southern and eastern terminals as a cold front approaches from the west. Showers should taper off from west to east as the cold front starts to cross the CWA late in the TAF period. South to southwest winds 8 to 14 knots with gusts to 22 knots are anticipated through this evening before diminishing to 5 to 10 knots overnight. Outlook...Non-VFR possible in isolated showers across NW PA and far NE OH through early Wednesday. && .MARINE... Generally southwest winds of 15 to 20 knots will continue through the rest of this evening and overnight, gradually shifting towards the west on Tuesday. A strong cold front will eventually arrive across the lake Tuesday evening, shifting winds towards the northwest, around 20 knots. A Small Craft Advisory will likely be needed for late Tuesday evening through Wednesday morning for much of the central and eastern basin of the lake. Westerly flow of 15 to 20 knots will persist across the lake Wednesday afternoon, with another weak cold front arriving Wednesday night into Thursday, shifting winds once again towards the northwest and north, but diminishing to around 10 knots. Weak flow will return for Friday into Saturday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Maines NEAR TERM...Maines SHORT TERM...Kahn LONG TERM...Kahn AVIATION...Maines MARINE...Kahn
Hazardous weather outlook, Aug 29, 4:26 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 426 PM EDT Mon Aug 29 2022 LEZ061-144>149-164>169-OHZ009-010-013-014-019>023-027>033-036>038- 047-PAZ002-003-302030- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Erie-Lorain-Geauga-Ashtabula Inland-Huron-Medina- Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne- Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- 426 PM EDT Mon Aug 29 2022 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Scattered thunderstorms are likely through tonight. A few storms may be strong to severe this evening, with the best chance along and west of I-75. Damaging wind gusts and locally heavy rain are the primary threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142-143-162-163-OHZ003-006>008-017-018-302030- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca- 426 PM EDT Mon Aug 29 2022 ...SEVERE THUNDERSTORM WATCH 529 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ011-012-089-PAZ001-302030- Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 426 PM EDT Mon Aug 29 2022 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Scattered thunderstorms are likely through tonight. A few storms may be strong to severe this evening, with damaging wind gusts and locally heavy rain being the primary threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a moderate risk of rip currents Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 29, 11:59 AM EDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1159 AM EDT Mon Aug 29 2022
OHZ022-023-033-291645-
Portage OH-Mahoning OH-Trumbull OH-
1159 AM EDT Mon Aug 29 2022
...Strong thunderstorms will impact portions of southeastern Portage,
southern Trumbull and northern Mahoning Counties through 1245 PM
EDT...
At 1159 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ravenna to near Alliance to near
Hartville. Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Youngstown, Warren, Boardman, Niles, Campbell, Hubbard, Canfield,
Newton Falls, Lordstown, Vienna Center, Hilltop, Maplewood Park,
Leavittsburg, Austintown, Struthers, Girard, Vienna, McDonald,
Atwater and Edinburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4099 8109 4099 8123 4116 8122 4133 8052
4101 8052
TIME...MOT...LOC 1559Z 240DEG 32KT 4108 8125 4098 8117 4091 8130
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Aug 29, 12:51 PM EDT, 4 hours 56 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1251 PM EDT Mon Aug 29 2022
OHZ033-291730-
Mahoning OH-
1251 PM EDT Mon Aug 29 2022
...A strong thunderstorm will impact portions of eastern Mahoning
County through 130 PM EDT...
At 1251 PM EDT, Doppler radar was tracking a strong thunderstorm over
Canfield, or 8 miles northeast of Salem, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Campbell, Canfield,
Austintown, Struthers, Poland, New Middletown, Lowellville and
Greenford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4093 8082 4095 8089 4109 8080 4112 8052
4090 8052 4090 8082
TIME...MOT...LOC 1651Z 268DEG 19KT 4100 8076
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Aug 29, 1:05 PM EDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Cleveland OH
105 PM EDT Mon Aug 29 2022
OHZ014-PAZ002-003-291745-
Ashtabula Inland OH-Southern Erie PA-Crawford PA-
105 PM EDT Mon Aug 29 2022
...A strong thunderstorm will impact portions of southeastern
Ashtabula, southwestern Erie and northwestern Crawford Counties
through 145 PM EDT...
At 104 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Andover, or 15 miles south of Conneaut, moving east at
40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Meadville, Edinboro, Cambridge Springs, Albion, Andover, Linesville,
Harmonsburg, Pymatuning North, Guys Mills, Pymatuning Central,
Pierpont, Saegertown, Cherry Valley, Conneautville, Cranesville,
Springboro, McKean, Blooming Valley, Venango and Woodcock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4160 8067 4166 8082 4177 8077 4200 8012
4163 7998
TIME...MOT...LOC 1704Z 253DEG 33KT 4171 8061
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Aug 29, 1:34 PM EDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
134 PM EDT Mon Aug 29 2022
PAZ002-003-291830-
Southern Erie PA-Crawford PA-
134 PM EDT Mon Aug 29 2022
...Strong thunderstorms will impact portions of southeastern Erie and
eastern Crawford Counties through 230 PM EDT...
At 133 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cambridge Springs to 9 miles east of
Atlantic. Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Meadville, Corry, Titusville, Union City, Cambridge Springs,
Waterford, Wattsburg, Riceville, Lincolnville, Canadohta Lake, Guys
Mills, Cochranton, Saegertown, Hydetown, Mill Village, Blooming
Valley, Townville, Spartansburg, Venango and Elgin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4162 7982 4149 8000 4148 8023 4201 8002
4208 7976 4200 7975 4199 7961 4162 7961
TIME...MOT...LOC 1733Z 230DEG 32KT 4186 8003 4150 8015
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SullivanSpecial weather statement, Aug 29, 5:43 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
543 PM EDT Mon Aug 29 2022
OHZ047-292230-
Knox OH-
543 PM EDT Mon Aug 29 2022
...A strong thunderstorm will impact portions of Knox County through
630 PM EDT...
At 542 PM EDT, Doppler radar was tracking a strong thunderstorm near
Utica, or 8 miles south of Mount Vernon, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Vernon, Gambier, Utica, Centerburg, Martinsburg and
Bladensburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4024 8248 4027 8248 4027 8274 4028 8275
4032 8274 4035 8270 4034 8265 4038 8264
4053 8239 4037 8219 4027 8219 4023 8228
TIME...MOT...LOC 2142Z 236DEG 15KT 4026 8251
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SefcovicThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 11:59 AM EDT | Special Weather Statement | CLE | Mahoning | 46 min |
| Aug 29, 12:51 PM EDT | Special Weather Statement | CLE | Mahoning | 39 min |
| Aug 29, 5:39 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 29, 5:43 PM EDT | Special Weather Statement | CLE | Knox | 47 min |
| Aug 29, 6:02 PM EDT | Special Weather Statement | CLE | Hancock | 43 min |
| Aug 29, 6:02 PM EDT | Special Weather Statement | CLE | Hancock | 43 min |
| Aug 29, 6:08 PM EDT | Special Weather Statement | CLE | Holmes | 52 min |
| Aug 29, 6:09 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 51 min |
| Aug 29, 6:24 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky | 66 min |
| Aug 29, 6:36 PM EDT | Special Weather Statement | CLE | Seneca, Wyandot | 69 min |
| Aug 29, 6:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Aug 29, 6:52 PM EDT | Special Weather Statement | CLE | Wayne | 53 min |
| Aug 29, 7:02 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 43 min |
| Aug 29, 7:08 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 52 min |
| Aug 29, 7:19 PM EDT | Special Weather Statement | CLE | Crawford, Marion | 56 min |
| Aug 29, 7:36 PM EDT | Special Marine Warning | CLE | 114 min | |
| Aug 29, 7:36 PM EDT | Special Weather Statement | CLE | Lorain | 54 min |
| Aug 29, 7:56 PM EDT | Special Weather Statement | CLE | Ashland, Huron, Richland | 64 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.